Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Convergence properties and numerical approximation of the solution of the Mindlin plate bending problem


Author: Roger Pierre
Journal: Math. Comp. 51 (1988), 15-25
MSC: Primary 73K10; Secondary 65N30, 73K25
DOI: https://doi.org/10.1090/S0025-5718-1988-0942141-9
MathSciNet review: 942141
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We study the behavior of the solution of the Mindlin problem when the thickness becomes small, paying particular attention to the shear stress. We also propose a modification of a known scheme that allows the use of linear finite element approximation and we prove optimal error bounds.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 73K10, 65N30, 73K25

Retrieve articles in all journals with MSC: 73K10, 65N30, 73K25


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1988-0942141-9
Article copyright: © Copyright 1988 American Mathematical Society